# SDR SIMA200626806

- Difficulty date: September 22, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Panel
- Part number: 14534177405
- Part serial: 145793
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

ORD - FLT 4259 - DURING CLIMB THROUGH 280 KNOTS, 11,000 FT, LOST MAIN PITCH TRIM, STANDBY WAS WORKING.  EICAS MESSAGE `PTRIM MAIN INOP` PERFORMED EMERGENCY CHECKLIST.  MAIN PITCH TRIM INOPERATIVE.  BACK TRIM FAIL TO TRIM UP.  NO EICAS MESSAGE.  CONTINUE CHECKLIST WITH DUAL PITCH TRIM FAILURE.  RESET CIRCUIT BREAKER E-11, C-24, REGAINED MAIN PITCH TRIM.  REMOVED AND REPLACED STANDBY PITCH TRIM PANEL AND HSCU P/N 362100101013, S/N 4613.  OPERATIONAL CHECK GOOD.  AIRCRAFT PASSED FUNCTIONAL CHECK FLIGHT.  RETURNED AIRCRAFT TO SERVICE.  (M)
